Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 37, NWS Raleigh, NC

August 13, 2018Wayne County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 13, 2018, 12:30 AM EDT for Wayne County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2018, 12:30 AM EDT (04:30 UTC)
Expired
Aug 13, 2018, 3:30 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 4.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2284 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WGUS52 KRAH 130430
FFWRAH
NCC191-130730-
/O.NEW.KRAH.FF.W.0037.180813T0430Z-180813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1230 AM EDT MON AUG 13 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wayne County in central North Carolina...

* Until 330 AM EDT
  
* At 1230 AM EDT, Doppler radar indicated a thunderstorm producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Goldsboro, Mount Olive, Fremont, Walnut Creek, Pikeville, Eureka,
  Seven Springs, Mar-Mac, Nahunta and Cliffs Of The Neuse State Park.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3518 7783 3516 7788 3515 7789 3517 7793
      3516 7797 3519 7802 3518 7807 3518 7812
      3519 7816 3521 7817 3522 7824 3525 7827
      3534 7822 3535 7815 3542 7816 3559 7806
      3559 7782 3543 7783 3541 7781 3536 7781

$$

77
2 follow-up statements
716 
WGUS72 KRAH 130519
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
119 AM EDT MON AUG 13 2018

NCC191-130730-
/O.CON.KRAH.FF.W.0037.000000T0000Z-180813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-
119 AM EDT MON AUG 13 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
WAYNE COUNTY...

At 118 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to four inches of rain have already 
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Goldsboro, Mount Olive, Fremont, Walnut Creek, Pikeville, Eureka,
Seven Springs, Mar-Mac, Brogden and Cliffs Of The Neuse State Park.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3532 7783 3518 7783 3515 7790 3517 7793
      3517 7797 3518 7799 3519 7802 3518 7807
      3518 7813 3519 7816 3521 7817 3523 7825
      3524 7826 3535 7815 3545 7811 3557 7798
      3559 7782 3543 7783 3541 7781 3536 7781

$$

77
762 
WGUS72 KRAH 130733
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
333 AM EDT MON AUG 13 2018

NCC191-130742-
/O.EXP.KRAH.FF.W.0037.000000T0000Z-180813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-
333 AM EDT MON AUG 13 2018

...THE FLASH FLOOD WARNING FOR WAYNE COUNTY HAS EXPIRED...

The heavy rain has ended. Flood waters are receding. Flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3532 7783 3518 7783 3515 7790 3517 7793
      3517 7797 3518 7799 3519 7802 3518 7807
      3518 7813 3519 7816 3521 7817 3523 7825
      3524 7826 3535 7815 3545 7811 3557 7798
      3559 7782 3543 7783 3541 7781 3536 7781

$$

77

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 9:46 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 12, 9:46 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
946 PM EDT Sun Aug 12 2018

.SYNOPSIS...
An upper level low pressure system will drift east across the
northern Mid Atlantic through Tuesday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 945 PM Sunday...

The upper low centered near Lake Erie will continue to meander in
that general area through at least tonight. GOES upper level water
vapor imagery shows a vort max diving southward through eastern KY
toward western NC as a dry slot moves into western NC ahead of it.
Latest model solutions indicate the trend to continue, with the dry
slot moving into central NC overnight. Lingering shower and
thunderstorm activity will continue for the next several hours,
gradually shifting eastward as the disturbance approaches. While the
western portions of central NC should dry out by 06Z-09Z, showers
and storms may linger over the eastern portions of the area through
the remainder of tonight. Lightning, heavy rainfall and gusty winds
will be likely with the storms that remain. Thus, will keep the
chance for thunderstorms in the forecast for the east through
tonight. Lows in the upper 60s NW to low 70s SE expected.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 350 PM Sunday...

Despite deep cyclonic flow across the region, central NC will
find itself significantly dry slotted Monday afternoon. PWAT within
the deepening westerly flow is forecast to crash to 1.1 to 1.3"
across the NC Piedmont, which will greatly deter convective chances
west of the Triangle. In fact, some of the hi-res CAMs suggest very
little convection west of I-95.  That's a little too bold for my
liking, but have adjusted pops to show a sharper east-west pop
gradient across the area, with likely pops across the southern
coastal plain counties to slight chance over the TRIAD. For any
storms that do develop, MLCAPE of 1500 to 2500 J/KG along with
continued enhanced deep layer shear of 30 to 35 kts will pose a
severe wx threat, with damaging thunderstorm wind gusts the greatest
threat, mainly east of Triangle. Highs Monday in the mid/upper 80s
NW to lower 90s SE.

Convection Monday evening will quickly succumb to a
cooling/stabilizing BL Monday evening, leaving behind mostly dry
conditions for the remainder of the night. Overnight lows ranging
from mid/upper 60s NW to around 70 southeast.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 255 PM Sunday...

The upper level trough axis will rotate through the area on Tuesday
and by this time, much of the precipitation will be confined to
eastern areas of the state and offshore. With heating of the day,
could still see a storm in our eastern areas and so will keep a
slight chance PoPs east of I-95 Tuesday afternoon. After that, a
relatively dry period is expected Wednesday and Thursday with
temperatures climbing solidly back up into the lower 90s.

Precipitation chances increase once again for the end of the week as
a low pressure system moves through the Great Lakes with a frontal
system extending southward through the Appalachians. Pre-frontal
convection will begin to encroach on the NW Piedmont late in the day
on Friday. This front should continue to push through the area with
a focus more in the southeast on Saturday but there is a lot of
noise in the model solutions at this time with regard to couple of
waves moving through the upper flow that could potentially play a
factor in exactly where the convection sets up next weekend.
Temperatures across the NW during this time will be in the upper 80s
with low 90s in the southeast. Lows through the long term in the
upper 60s to low 70s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 820 PM Sunday...

Numerous thunderstorms across the area will continue to pose a
concern for aviation interests through the rest of this evening,
producing periods of IFR/LIFR conditions and gusty/shifting winds
mainly impacting RDU/RWI through 04z and FAY through 06z. Storms
have mostly moved east of INT/GSO but scattered showers and isolated
storms are still possible near these sites. The storm threat will
shift SE of central NC late tonight, however behind this convection,
developing stratus and fog will produce areas of IFR cigs and MVFR
vsbys late tonight, with all locations likely to have these sub-VFR
conditions 08z-13z. Any low clouds and fog will lift and disperse
gradually Mon morning, with all locations likely to be VFR after
16z. There is a low chance of storms Mon, although a shower or storm
is possible near RWI/FAY in the afternoon. Surface winds will remain
light and variable, mostly under 6 kts, through the period.

Looking beyond 00z Tue, shower/storm chances will remain low through
much of the upcoming week, with drier air aloft settling over the
region. The risk of early-morning sub-VFR fog/stratus is also low,
although shallow light fog may form near bodies of water near
daybreak Tue through Thu. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...KC
SHORT TERM...CBL
LONG TERM...Ellis
AVIATION...Hartfield
Hazardous weather outlook, Aug 12, 4:01 PM EDT, 8 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
401 PM EDT Sun Aug 12 2018

NCZ008>011-026>028-041>043-077-078-132015-
Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-
Wilson-Harnett-Wayne-
401 PM EDT Sun Aug 12 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

A few severe thunderstorms will be possible this afternoon through
early evening. The main severe weather hazard will be damaging wind
gusts 50 to 60 mph. The severe weather threat appears greatest
through 10 PM.

In addition, torrential downpours will accompany the strongest
storms. These downpours may spark isolated flash flooding, mainly
over urbanized locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms with heavy downpours are expected Monday afternoon and
evening. These downpours may cause brief flooding of streets and low
lying areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>025-038>040-076-132015-
Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-
Chatham-Lee-
401 PM EDT Sun Aug 12 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

A few severe thunderstorms will be possible this afternoon through
early evening. The main severe weather hazard will be damaging wind
gusts 50 to 60 mph. The severe weather threat appears greatest
through 10 PM.

In addition, torrential downpours will accompany the strongest
storms. These downpours may spark isolated flash flooding, mainly
over urbanized locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ085-086-088-089-132015-
Scotland-Hoke-Cumberland-Sampson-
401 PM EDT Sun Aug 12 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms with heavy rain are expected this afternoon
through this evening. These downpours may lead to brief flooding of
streets and low lying areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms Monday and Monday night will produce locally
heavy rainfall, potentially leading to flash flooding of streets and
low lying areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ073>075-083-084-132015-
Stanly-Montgomery-Moore-Anson-Richmond-
401 PM EDT Sun Aug 12 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms with heavy rain are expected this afternoon
through this evening. These downpours may lead to brief flooding of
streets and low lying areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 12, 8:16 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
816 PM EDT SUN AUG 12 2018

NCZ011-026-027-042-130115-
Nash NC-Johnston NC-Franklin NC-Halifax NC-
816 PM EDT SUN AUG 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NASH...HALIFAX...
NORTHEASTERN JOHNSTON AND SOUTHEASTERN FRANKLIN COUNTIES UNTIL 915 PM
EDT...

At 815 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles east of Halifax to
near Nashville to near Clayton. Movement was northeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Rocky Mount, Roanoke Rapids, Smithfield, Nashville, Halifax, Clayton,
Dortches, Bailey, Selma and Red Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 3648 7776 3649 7771 3641 7755 3637 7755
      3634 7759 3631 7757 3632 7744 3626 7741
      3614 7765 3615 7770 3607 7774 3577 7809
      3573 7819 3570 7816 3549 7837 3561 7854
      3582 7826 3584 7827 3627 7796 3650 7783
TIME...MOT...LOC 0015Z 220DEG 15KT 3633 7743 3601 7793 3565 7836

10
Special weather statement, Aug 12, 9:13 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
913 PM EDT SUN AUG 12 2018

NCZ073>075-083>086-130215-
Scotland NC-Stanly NC-Richmond NC-Anson NC-Hoke NC-Moore NC-
Montgomery NC-
913 PM EDT SUN AUG 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MOORE...
SCOTLAND...ANSON...RICHMOND...SOUTHERN MONTGOMERY...SOUTHEASTERN
STANLY AND CENTRAL HOKE COUNTIES UNTIL 1015 PM EDT...

At 911 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 10 miles south of Biscoe to
7 miles west of Wadesboro. Movement was east at 20 mph.

Wind gusts up to 40 mph will be possible with these storms. Heavy
rain and minor flooding, along with deadly cloud to ground
lightning, can be expected with these storms.

Locations impacted include...
Laurinburg, Southern Pines, Rockingham, Wadesboro, Troy, Pinehurst,
Hamlet, Aberdeen, Biscoe and Ansonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.

&&

LAT...LON 3480 7968 3482 8032 3506 8029 3540 7995
      3518 7911 3467 7951
TIME...MOT...LOC 0111Z 283DEG 19KT 3522 7983 3493 8019

GIH
Local storm report, Aug 12, 9:42 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
942 PM EDT SUN AUG 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     FLASH FLOOD      2 ESE PLYLER            35.36N 80.24W
08/12/2018                   STANLY             NC   911 CALL CENTER

            NC HIGHWAY 73 AT CITY LAKE DR REPORTED
            CLOSED DUE TO FLOODING. SMALLER BACK ROADS
            ARE ALSO FLOODED, RENDERING THEM IMPASSABLE.

&&

JFD
Local storm report, Aug 12, 9:52 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
952 PM EDT SUN AUG 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     6 SW NORWOOD            35.16N 80.21W
08/12/2018                   STANLY             NC   911 CALL CENTER

            TWO TREES DOWN NEAR OLD DAVIS RD AND GADDYS
            FERRY RD.

&&

JFD
Special weather statement, Aug 12, 10:51 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1051 PM EDT SUN AUG 12 2018

NCZ075-085-086-088-130345-
Scotland NC-Hoke NC-Moore NC-Cumberland NC-
1051 PM EDT SUN AUG 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
NORTHEASTERN SCOTLAND...CUMBERLAND AND HOKE COUNTIES UNTIL 1145 PM
EDT...

At 1051 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Southern Pines to 6
miles north of Raeford to 7 miles west of Antioch. Movement was east
at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Fayetteville, Southern Pines, Raeford, Fort Bragg, Pinehurst,
Aberdeen, Godwin, Antioch, Pope AFB and Hope Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3482 7946 3504 7943 3519 7944 3521 7914
      3519 7910 3522 7893 3524 7866 3509 7866
      3508 7867 3507 7866 3485 7865 3485 7883
      3483 7890 3490 7894 3495 7904 3483 7919
      3484 7935 3482 7936
TIME...MOT...LOC 0251Z 280DEG 26KT 3516 7934 3506 7925 3490 7934

77
Special weather statement, Aug 13, 12:22 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1222 AM EDT MON AUG 13 2018

NCZ089-130515-
Sampson NC-
1222 AM EDT MON AUG 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAMPSON COUNTY UNTIL
115 AM EDT...

At 1222 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles north of Clinton to
near Ammon. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Clinton, Harrells, Roseboro, Garland, Newton Grove, Salemburg, Turkey
and Hobbton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3469 7837 3475 7839 3484 7849 3488 7851
      3490 7855 3491 7854 3496 7861 3526 7839
      3527 7837 3526 7828 3522 7824 3520 7816
      3509 7817 3508 7816 3489 7815 3474 7820
      3471 7813 3472 7812 3470 7812 3467 7816
TIME...MOT...LOC 0422Z 272DEG 27KT 3513 7830 3477 7852

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:03 PM EDTAreal Flood AdvisoryRAHFranklin, Halifax, Nash, Warren3 hr
Aug 12, 8:12 PM EDTSpecial Weather StatementRAHMontgomery, Stanly63 min
Aug 12, 8:16 PM EDTSpecial Weather StatementRAHHalifax, Johnston, Nash59 min
Aug 12, 8:21 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly39 min
Aug 12, 8:41 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Stanly2 hr
Aug 12, 9:13 PM EDTSpecial Weather StatementRAHAnson, Hoke, Montgomery, Richmond, Scotland62 min
Aug 12, 9:53 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly112 min
Aug 12, 10:36 PM EDTAreal Flood AdvisoryRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland114 min
Aug 12, 10:51 PM EDTSpecial Weather StatementRAHCumberland, Hoke54 min
Aug 12, 11:00 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke60 min
Aug 12, 11:43 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Sampson3 hr
Aug 13, 12:09 AM EDTAreal Flood AdvisoryRAHWayne3 hr
Aug 13, 12:22 AM EDTSpecial Weather StatementRAHSampson53 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.